# SDR FDEA2020043060845

- Difficulty date: April 16, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757230
- Aircraft serial: 24748
- Aircraft time: 68,657 hours, 26,773 cycles
- System (JASC): 5240 · Service Doors
- Part: Access Door
- Part number: 149N7314125
- Part serial: FX0001
- Condition: Missing
- Location: Airstart
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AIRCRAFT ARRIVAL MAINTENANCE FOUND L/H LOWER  FUSALAGE AIRSTART ACCESS DOOR DETACHED AND MISSING  FROM AIRCRAFT FUSELAGE, UPON ACCESS DOOR LEAVING  FUSELAGE IN FLIGHT, SMALLER HOLE WAS MADE AT CENTER  OF FUSEALAGE CENTERLING.         INSTALLED LH GROUND AIR SUPPLY ACCESS DOOR PER REF  52_49_04_4_0. AC OK FOR SERVICE.
